Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

CML patient. Diabetic. Body rashes after stopping Wysolone. Continue Wysolone?

Hello, My father is CML patient, in initial phase, and he s also patient of Diabetes(24 yrs), sugar fluctuates almost daily( insulin dosage 20 units along with medicines glycomate, glider). He is taking wysolone 5 mg for about 2 months now since he had severe reaction of imatinib.. he stopped taking medicine for 2-3 days and now he having body rashes again.. can you please if he has to continue wysolone for few more months..if yes how can he control the sugar..
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Your father is having severe reaction to Imatinib and he needs to take Prednisolone for it. Secondly he is diabetic and his sugars may worsen because of wysolone. Hence it is advisable that he changes his CML drug to second line drugs like Nilotinib or Dasatinib. They are more potent drugs too but costly.
Answered: Sun, 12 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor